# SDR CHIA201901073719

- Difficulty date: January 7, 2019
- Submitted: January 12, 2019
- Operation: Air carrier
- Aircraft: N235CH
- Make and model: Boeing 234
- Aircraft serial: MJ002
- Aircraft time: 5,238 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND A CRACK APPROX 2.6 INCHES LONG AT STA 482 WEB CENTERED AT WL 27.25 BL 47R. ADDITIONAL FURTHER EVAUATION DETERMINED REPAIR TO BE A MAJOR ON 9 JAN 2019. REMOVED DAMAGED MATERIAL AND REPAIRED IAW SRM.
